Notre Dame Journal of Formal Logic

An answer to Armstrong's question about incompleteness in Copi: ``A question about incompleteness''.

Paul J. Campbell

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 2 (1977), 262-264.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887931

Zentralblatt MATH identifier
0332.02052

Mathematical Reviews number (MathSciNet)
MR0439549

Digital Object Identifier
doi:10.1305/ndjfl/1093887931

Subjects
Primary: 02-01

Citation

Campbell, Paul J. An answer to Armstrong's question about incompleteness in Copi: ``A question about incompleteness''. Notre Dame J. Formal Logic 18 (1977), no. 2, 262--264. doi:10.1305/ndjfl/1093887931. http://projecteuclid.org/euclid.ndjfl/1093887931.


Export citation

See also

  • Orig: Robert L. Armstrong. A question about incompleteness. Notre Dame Journal of Formal Logic, volume 17, issue 2, (1976), pp. 295-296.